×

zbMATH — the first resource for mathematics

On bounded-type thin local sets of the two-dimensional Gaussian free field. (English) Zbl 07051731
Summary: We study certain classes of local sets of the two-dimensional Gaussian free field (GFF) in a simply connected domain, and their relation to the conformal loop ensemble \(\mathrm{CLE}_{4}\) and its variants. More specifically, we consider bounded-type thin local sets (BTLS), where thin means that the local set is small in size, and bounded type means that the harmonic function describing the mean value of the field away from the local set is bounded by some deterministic constant. We show that a local set is a BTLS if and only if it is contained in some nested version of the \(\mathrm{CLE}_{4}\) carpet, and prove that all BTLS are necessarily connected to the boundary of the domain. We also construct all possible BTLS for which the corresponding harmonic function takes only two prescribed values and show that all these sets (and this includes the case of \(\mathrm{CLE}_{4}\)) are in fact measurable functions of the GFF.

MSC:
60G60 Random fields
60J67 Stochastic (Schramm-)Loewner evolution (SLE)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Aru, J.; Lupu, T.; Sepúlveda, A.
[2] Aru, J.; Sepúlveda, A.
[3] Dubédat, J., Commutation relations for Schramm-Loewner evolutions, Commun. Pure Appl. Math., 60, 1792-1847, (2007) · Zbl 1137.82009
[4] Dubédat, J., SLE and the free field: partition functions and couplings, J. Am. Math. Soc., 22, 995-1054, (2009) · Zbl 1204.60079
[5] He, Z.-X.; Schramm, O., Fixed points, Koebe uniformization and circle packings, Ann. Math., 137, 369-406, (1995) · Zbl 0777.30002
[6] Hu, X.; Miller, J.; Peres, Y., Thick points of the Gaussian free field, Ann. Probab., 38, 896-926, (2010) · Zbl 1201.60047
[7] Izyurov, K.; Kytölä, K., Hadamard’s formula and couplings of SLEs with free field, Probab. Theory Related Fields, 155, 35-69, (2013) · Zbl 1269.60067
[8] Miller, J. P.; Sheffield, S.
[9] Miller, J. P.; Sheffield, S., Imaginary Geometry I. Interacting SLEs, Probab. Theory Related Fields, 164, 553-705, (2016) · Zbl 1336.60162
[10] Miller, J. P.; Sheffield, S., Imaginary Geometry II. Reversibility of SLE_{𝜅}(𝜌_{1}; 𝜌_{2}) for 𝜅 ∈ (0, 4), Ann. Probab., 44, 1647-1722, (2016)
[11] Miller, J. P.; Sheffield, S., Imaginary Geometry III. Reversibility of SLE_{𝜅} for 𝜅 ∈ (4, 8), Ann. Math., 184, 455-486, (2016) · Zbl 1393.60092
[12] Miller, J. P.; Sheffield, S., Imaginary Geometry IV: Interior rays, whole-plane reversibility, and space-filling trees, Probab. Theory Related Fields · Zbl 1378.60108
[13] Miller, J. P.; Sheffield, S.; Werner, W.
[14] Nacu, Ş.; Werner, W., Random soups, carpets and fractal dimensions, J. Lond. Math. Soc. (2), 83, 789-809, (2011) · Zbl 1223.28012
[15] Port, S. C.; Stone, C. J., Brownian Motion and Classical Potential Theory, (1978), Academic Press: Academic Press, New York · Zbl 0413.60067
[16] Powell, E.; Wu, H., Level lines of the Gaussian Free Field with general boundary data, Ann. Inst. Henri Poincaré · Zbl 1388.60166
[17] Qian, W.; Werner, W.
[18] Rozanov, Yu. A., Markov Random Fields, (1982), Springer: Springer, New York · Zbl 0498.60057
[19] Schramm, O., Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math., 118, 221-288, (2000) · Zbl 0968.60093
[20] Schramm, O.; Sheffield, S., Contour lines of the discrete two-dimensional Gaussian free field, Acta Math., 202, 21-137, (2009) · Zbl 1210.60051
[21] Schramm, O.; Sheffield, S., A contour line of the continuum Gaussian free field, Probab. Theory Related Fields, 157, 47-80, (2013) · Zbl 1331.60090
[22] Schramm, O.; Sheffield, S.; Wilson, D. B., Conformal radii for conformal loop ensembles, Commun. Math. Phys., 288, 43-53, (2009) · Zbl 1187.82044
[23] Sepúlveda, A.
[24] Sheffield, S., Exploration trees and conformal loop ensembles, Duke Math. J., 147, 79-129, (2009) · Zbl 1170.60008
[25] Sheffield, S., Conformal weldings of random surfaces: SLE and the quantum gravity zipper, Ann. Probab., 44, 3474-3545, (2016) · Zbl 1388.60144
[26] Sheffield, S.; Werner, W., Conformal Loop Ensembles: the Markovian characterization and the loop-soup construction, Ann. Math., 176, 1827-1917, (2012) · Zbl 1271.60090
[27] Werner, W., Some recent aspects of random conformally invariant systems, Ecole d’été de physique des Houches, LXXXIII, 57-99, (2006) · Zbl 1370.60142
[28] Werner, W.
[29] Werner, W.; Wu, H., On conformally invariant CLE explorations, Commun. Math. Phys., 320, 637-661, (2013) · Zbl 1290.60082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.